A support theorem for the dunkl spherical mean operator

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We prove a support theorem for the Dunkl spherical mean operator. The proof relies on the decay of the total energy of the solutions to Euler-Poisson-Darboux type equations.

Original languageEnglish
Pages (from-to)279-284
Number of pages6
JournalProceedings of the American Mathematical Society
Volume149
Issue number1
DOIs
Publication statusPublished - Jan 2021

Keywords

  • Dunkl spherical mean operator
  • Support theorem
  • Total energy

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A support theorem for the dunkl spherical mean operator'. Together they form a unique fingerprint.

Cite this